English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Lagrangian Relaxation Approach for the Multiple Sequence Alignment Problem

MPS-Authors
/persons/resource/persons44003

Althaus,  Ernst
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

/persons/resource/persons44218

Canzar,  Stefan
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Althaus, E., & Canzar, S. (2008). A Lagrangian Relaxation Approach for the Multiple Sequence Alignment Problem. Journal of Combinatorial Optimization, 16(2), 127-154. doi:10.1007/s10878-008-9139-z.


Cite as: https://hdl.handle.net/11858/00-001M-0000-000F-1ACF-D
Abstract
There is no abstract available